# SDR DALA2025062004645

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Out Of Limits
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON ANTI-MIGRATION BRACKETS CLEARANCE TOLERANCES OUT OF LIMITS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0004:2715-4001-RH/003 00541 ADJUSTED R/H AILERON ANTI-MIGRATION BRACKETS CLEARANCE REF A220 AMP 27-15 -01. (LP# 1030005)
